Semi-invariant submanifolds of Riemannian product manifold
Articles > Article · 2003
Authors: Bayram ŞAHİN, M. Atçeken
BALKAN JOURNAL OF GEOMETRY AND ITS APPLICATIONS, Journal Indexed in SCI Expanded, International, Scopus, 2003, vol 8, pp 91-100
Summary
In this paper, the geometry of submanifolds of a Riemannian product manifold is studied. Fundamental properties of these submanifolds are investigated such as integrability of distributions, totally umbilical semi-invariant submanifold. Finally, necessary and sufficient conditions are given on a semi-invariant submanifold of a Riemannian product manifold to be a locally Riemannian manifold. © Balkan Society of Geometers.